# SDR CA190712002

- Difficulty date: September 28, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 1,028 hours
- System (JASC): 3417 · Air Data Computer
- Part: Adiru
- Part number: 429075123105
- Condition: Unreliable
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AN ICE PATROL WITH THE RIGHT FLIGHT DIRECTOR (FD) COUPLED IN `ALT` AND `ASPD`, AS  HDG PRESELECT  WAS SELECTED TO RESET THE  DG  AFTER 8 MINUTES OF FLIGHT, THE `FD DECOUPLED AND `AP 2  DEGRADED` CAS WAS DISPLAYED FOR A FEW SECONDS. DURING THE WHOLE FLIGHT, EVERY TIME THE PILOT TRIED TO RESET THEIR `DG` THE `FD` WOULD DECOUPLED EVEN IF THEY SOMETIMES COUPLED IN `FMS` MODE INSTEAD. ON SEVERAL OCCASION DURING THIS FLIGHT THE `ALTN DATA FAIL` AND `DATA BUS` CAS WERE DISPLAYED FOR A FEW SECONDS. (TC# 20190712002)
